MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309657
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll 200 s/c barrel cracked.Complaint via email.Incident or problem information.Alberta mdip reference number (id) (b)(4).Date of incident (yyyy-mm-dd): on (b)(6) 2026.Type of incident/problem a1.Defect (observed prior to use).Level of harm hazard.Alberta optional report to cmdsnet (health canada).Incident details nurse was injecting sw into the cathflo vial to reconstitute the medication.When the nurse depressed the plunger, sw sprayed out from the side of the syringe.Upon inspection of the syringe, a crack approximately 1 inch in length noted length wise on the syringe.As there was some sw in the vial, but some had also sprayed out, nurse was unsure exactly how much was in the vial, and the vial of cathflo had to be wasted.Device information.Device name/description syringe luer lock tip 3ml.Manufacture becton dickinson canada inc.Manufacturer code/model 309657.Serial or lot number unknown.Supplier (b)(4), supplier/catalogue number 308-309657.Is the device retained? yes.Number of devices 1.Wiped, contained, labelled? device was clean or not used.Investigation request.Expected type of investigation: actual device tested.E-mail address for person holding device.Site shipping address.Clinical contact information.Primary clinical contact (cc on final report).Manager (cc on final report).Mdip filing reference id (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25069301
Report Number1213809-2026-00233
Device Sequence Number10738487
Product Code FMF
UDI-Device Identifier30382903096573
UDI-Public(01)30382903096573
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309657
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown